# SDR CALA2014120801513

- Difficulty date: December 8, 2014
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 66,010 hours, 16,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N5131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD END OF CABIN SUPPORT CORROSION STATION 365, RBL44.  ACCOMPLISHED REPAIR ON SEAT TRACK SUPPORT STATION 365 RBL 45.50 IAW ECRA 5320-02378.
